Jump to content





Acne Marks/scars And Redness

Posted by JamesSanders, 04 January 2014 · 233 views

acne marks acne scars redness accutane
Acne Marks/scars And Redness Hello everyone,

My name is James and I am a teenager suffering from sever acne. I have been through all the creams and antibiotics and nothing has worked, so as a result I am now taking accutane, which are large doses of vitamin A. For any acne sufferers out there I'm sure you know what it is. My dermatologist told me that the medication is very successful with big red pimples/blisters, which I have very few of and she was unsure about marks and scars which I have an abundance of. Below I will post a picture of an area where I have a big amount of marks. It would be great if any of you could tell me if the accutane would help it, any remedies that I could use to help them fade away etc... Again thank you very much everyone!




One thing I know fades acne scars is time. I know that probably isn't the answer you were looking for but it's true. I have some deep scarring on my right cheek but you have to be up close to really see it. I don't bother with make-up. Thinking about it though. Anyhow, our skin sheds daily and grows new all the time. Tretinoin speeds up the turnover of dead skin cells. It also gets rid of wrinkles-who cares, really though!

Hey, I know how you are feeling.. I think that you should try the Accutane.. Accutane is oral isotretinoin and it's the BEST treatment for acne.. it's ONLY for severe acne and it is prescribed ONLY when you have tried other treatments. This because accutane is very strong, it has a lot of side effects (indeed my doctor didn't want to prescribe it ) I'm using topical isotretinoin (the same active ingredient) ! So if you have tried topical isotretinoin yet, you should try to use Accutane, that is the ultimate way to defeat acne. Good luck!!

Recent Entries

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

Latest Visitors